# SDR FDEA2019092422300

- Difficulty date: September 22, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT LEFT HAND WING FIXED   LEADING EDGE AFT INBOARD CORNER OF SLAT TRACK NUMBER 10 CUTOUT AND FOUND   CRACK INDICATION APPROXIMATE 1/4 INCHES LENGTH AT STATION XOS 657. REPAIR CARRIED OUT ON LEFT HAND WING FIXED LEADING EDGE AFT INBOARD CORNER OF   SLAT TRACK CUTOUT AT STATION XOS 657 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
